# SDR CALA2024011200097

- Difficulty date: January 8, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 71,785 hours, 31,456 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 839902
- Condition: Faulted
- Location: 24ga, Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED LOSS OF AUTO-PILOT, AUTO-THROTTLE, AND FLIGHT DIRECTORY AFTER GETTING THE LG SHOCK ABSORBER FAULT MESSAGE. NOSE GEAR SHOCK STRUT SENSOR 24GA REPLACED ON LOG PAGE 6765900 AND 24GA/25GA TARGET BRACKET, PLAY WAS CORRECTED OF LOG PAGE 6771152. REF AMM 32-31-73-200-002-A, DURING INSP OF THE NLG PROX SENSOR AND TARGET CLEARENCE FOUND WEAR AND EXCESSIVE PLAY ON TARGET LEVER FOR SENSOR 24GA. CANNOT GET AN ACCURATE X DIMENSION. ALPHA PARAM CALL UP CONFIRMS SENSOR IS CHANGING STATES. TARGET LEVER P/N GA67299 AIPC REF 32-21-11-92A. REPLACED LEVER ASSY LINK ASSY AND THRU PIN ASSY REF AMM32-31-73 COMPONENT BREAKDOWN TO REMOVE ALL EXCESSIVE PLAY FROM TARGET OPS CHECKS ACP ON LOG PAGE 6765900. 24GA FAULT IS ASSOCIATED WITH THE STANDBY PITOT ISSUE. T/S REF TSM 32-31-00-810-868-A. ACP RING OUT OF 24GA REF AWM 32-21-02 PG 8. RESISTANCE READINGS ARE GOOD. MEGGERED A-B AND A & B TO GND. ALL CHECK GOOD. DISCONNECTED AND CLEANED CORROSION ON CONNECTOR GOING INTO PROX SENSOR 24GA IAW AMM 32-21-00-210-802-A, RECONNECTED CONNECTOR. R&R NLG PROX SENSOR 24GA IAW AMM 32-31-73-400-005-A UP TO AND INCLUDING B.4.(I). SAFETY WIRE STILL REQUIRED FROM BACKSHELL OF 24GA CONNECTOR TO BACKSHELL OF 25GA CONNECTOR. SEALANT STEP B.8 STILL REQUIRED. OPS CHECK STILL REQUIRED FOR PROX SENSOR 24GA. REF AMM 32-31-73-200-002-A, NLG PROX SENSOR AND TARGET CLEARENCE INSP COMPLETE THROUGH STEP G-2. LP 6771152 CREATED FOR TARGET LEVER WEAR. TARGET LEVER P/N GA67299 AIPC REF 32-21-11-92A. REF AMM 32-31-7
